# SDR DALA2015101306158

- Difficulty date: October 12, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 43,981 hours, 23,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY BATTERY FAILED.  REPLACED FWD EMERGENCY BATTERY.
